# SDR DALA2019102806222

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 52,971 hours, 27,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE A CRACKED DURING INSPECTION 5311-01171-02A OF PRESSURE PANEL HOLES FR35/36, CRACK RUNS FWD AND AFT OF HOLE A. REPAIR IAW AMDS 5311-01171-04A. REF. AA 5311-01171,SB A320-53- 1264 AND AD-2018-06-04. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 040-0001:5311-01171-02A/001 00057 REPAIRED IAW AMDS 5311-01171-04A. REF. AA 5311-01171,SB A320-53- 1264 AND AD-2018-06-04
